# SDR AUS20011390

- Difficulty date: December 11, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Fltchr FU24AIRPTS
- Engine: Garrtt TPE3316252M
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hose
- Part number: 111F4178D0440
- Condition: Deteriorated
- Location: Eng Oil Cooler
- Component: Eng Oil Cooler, Garrtt, TPE3316252M
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE OIL COOLER FAILED FROM OVER-PRESSURISATION. INVESTIGATION FOUND PARTICLES OF RUBBER IN THE OIL COOLER BLOCKING THE RETURN OIL FLOW TO THE OIL TANK. THE RUBBER PARTICLES APPEAR TO HAVE COME FROM INTERNAL FAILURE OF OIL HOSE PNO 111F417-8D0440. THE BLOCKAGE OF THE OIL COOLER CAUSED AN OVER-PRESSURISATION OF APPROXIMATELY 300 PSI.
